im basically here for a bit of support. Because even though my,partner is great... he doesn't understand.
Ive beeen on pristiq for about 6 years.. current dose 100mgs
i lost my job on the 14th and saw my doctor and she suggest coming off the pristiq and starting lexapro.. she said you can taper down of quit cold turkey... She gave me diazepam and said to sleep it off as much as possible.
So here Day 2 of cold turkey.
Firstly I can not believe how quickly and strongly the withdrawal symptoms started. Yesterday morning (day 1) i started with the brain zaps.
By the end of the day my irritability set in. And kept yelling at my partner, then apologising.. yelling...l then apolologising.
Also, I just want to cry all the time... I cried last night coz he wanted to watch the footy show till the next commercial..
live also gone very forgetful and clumsy.. and feel dumb.
To top it all off, I've got 3 job interviews I need to get through in the next week, with brain zaps and irritability...... good times hey.
Thanks for listening... I just wanted to vent and maybe someone to tell me, it get better sooner than later (I know that's not the case)